Alert archive / Iowa / Flash Flood Warnings in 2009
Flash Flood Warning 12, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 15, 2009, 2:02 AM CDT for Appanoose County, Davis County, Iowa. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2009, 2:02 AM CDT (07:02 UTC)
- Expired
- Jul 15, 2009, 6:32 AM CDT
- In force
- 5 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Appanoose County, IA, Davis County, IA
The radar
The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDMX 150702 FFWDMX IAC007-051-151300- /O.NEW.KDMX.FF.W.0012.090715T0702Z-090715T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 202 AM CDT WED JUL 15 2009 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... DAVIS COUNTY IN SOUTHEAST IOWA NORTHEASTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA * UNTIL 800 AM CDT * AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA THAT HAS PRODUCED 2 TO 3 INCHES OF RAIN OVER A SHORT PERIOD OF TIME. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BLOOMFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA AND ESPECIALLY IN DAVIS COUNTY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4065 9273 4090 9270 4090 9219 4063 9219 $$ DONAVON
4 follow-up statements
000 WGUS73 KDMX 150805 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 305 AM CDT WED JUL 15 2009 IAC007-051-151300- /O.CON.KDMX.FF.W.0012.000000T0000Z-090715T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ APPANOOSE IA-DAVIS IA- 305 AM CDT WED JUL 15 2009 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIS AND NORTHEASTERN APPANOOSE COUNTIES UNTIL 800 AM CDT... AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS THAT PRODUCED HEAVY RAINFALL AND FLASH FLOODING OVER DAVIS COUNTY HAD EXITED THE AREA...BUT EARLIER HEAVY RAINFALL OF TWO TO THREE INCHES ACROSS THE WARNED AREA WILL MAINTAIN THE THREAT FOR FLASH FLOODING THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4065 9273 4090 9270 4090 9219 4063 9219 $$ VACHALEK
000 WGUS73 KDMX 150952 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 452 AM CDT WED JUL 15 2009 IAC007-051-151300- /O.CON.KDMX.FF.W.0012.000000T0000Z-090715T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ APPANOOSE IA-DAVIS IA- 452 AM CDT WED JUL 15 2009 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIS AND NORTHEASTERN APPANOOSE COUNTIES UNTIL 800 AM CDT... AT 445 AM CDT...EARLIER HEAVY RAINFALL OF TWO TO THREE INCHES ACROSS THE WARNED AREA WILL MAINTAIN THE THREAT FOR FLASH FLOODING THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4065 9273 4090 9270 4090 9219 4063 9219 $$ VACHALEK
000 WGUS73 KDMX 151101 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 601 AM CDT WED JUL 15 2009 IAC007-051-151300- /O.CON.KDMX.FF.W.0012.000000T0000Z-090715T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ APPANOOSE IA-DAVIS IA- 601 AM CDT WED JUL 15 2009 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DAVIS AND NORTHEASTERN APPANOOSE COUNTIES UNTIL 800 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL CAUSED FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. BE ALERT FOR RISING WATER...AND DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 4065 9273 4090 9270 4090 9219 4063 9219 $$ VACHALEK
000 WGUS73 KDMX 151132 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 632 AM CDT WED JUL 15 2009 IAC007-051-151146- /O.CAN.KDMX.FF.W.0012.000000T0000Z-090715T1300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ APPANOOSE IA-DAVIS IA- 632 AM CDT WED JUL 15 2009 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DAVIS AND NORTHEASTERN APPANOOSE COUNTIES IS CANCELLED... CALLS TO LOCAL LAW ENFORCEMENT IN APPANOOSE AND DAVIS COUNTIES INDICATE THAT THE THREAT FOR FLASH FLOODING HAS ENDED. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4065 9273 4090 9270 4090 9219 4063 9219 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 12:15 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 15, 12:15 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1215 AM CDT WED JUL 15 2009 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...TONIGHT LITTLE THREAT OF SVR WX WITH CAP IN PLACE THIS AFTERNOON. AFTERNOON CU IS WDSPRD OVR THE STATE TODAY. SLIGHT CHANCE OF CAP BREAKING OVER EVENING HOURS AND INTO THE MORNING. 88D OVER CWA IS CLEAR...BUT LINE OF TS OVER EASTERN SD IS MOVING TOWARDS IA. NAM SEEMS TO MOVE MCS OVER IOWA THIS AFTERNOON BUT HAS NOT MATERIALIZED AS THE AIRMASS IS STILL STABLE. GFS SEEMS TO HAVE A BETTER HANDLE ON THE QPF. 19Z RUC IS ALSO IN LINE WITH SENSIBLE WX OVER THE CWA. TONIGHT...FRONTAL BOUNDARY WILL MOVE ACROSS FROM THE NORTHWEST. STRONG FORCING IS SEEN BY 12Z TOMORROW ALONG THE IA/MO BORDER AND HEAVY RAINS ARE POSSIBLE IN THAT AREA. .LONG TERM...WEDNESDAY THROUGH TUESDAY FAIRLY QUIET THROUGHOUT THE MID/LONG RANGE WITH REALLY ONLY FOCUS ON TWO SYSTEMS. THE FIRST BEING WEAK WAVE DROPPING DOWN THROUGH THE AREA THURSDAY...COULD BRING SOME ISOLATED SHOWERS AND THUNDERSTORMS TO THE AREA THROUGHOUT THE DAY INTO THE EARLY EVENING HOURS. HAVE A WEAK THETA-E RIDGE NOSING INTO THE STATE...WITH A WEAK SECONDARY COLD FRONT DROPPING SOUTHWARD. FORCING QUITE WEAK SO SEVERE WEATHER NOT EXPECTED AT THIS TIME. OTHERWISE A QUIET COOL PERIOD EXPECTED UNTIL NEXT SYSTEM COMES INTO PLAY BY EARLY NEXT WEEK. UPPER LEVEL LOW DROPS INTO THE GREAT LAKES REGION...WITH NORTHWEST TO NORTHERLY FLOW ALOFT WITH UPPER RIDGE BUILDING ACROSS THE WRN US. H85 TEMPS RANGE FROM BETWEEN +5C AND +10C FRIDAY INTO SATURDAY...WITH A GRADUAL WARMING BACK INTO THE TEENS CELSIUS INTO EARLY NEXT WEEK. THEREFORE WITH NORTHERLY FLOW...CAA...AND COOL TEMPS ALOFT DID OPT TO DROP HIGHS A LITTLE BIT MORE THROUGHOUT MUCH OF THE PERIOD. HIGHS TO TOP OUT IN THE 70S TO AROUND 80 FOR FRIDAY INTO MUCH OF THE WEEKEND. NEXT SYSTEM TO EJECT EASTWARD OUT OF THE ROCKIES AS WRN UPPER RIDGE BREAKS DOWN WITH SHORTWAVE MOVING INTO THE DAKOTAS/CNTRL MN BY MONDAY NIGHT INTO TUESDAY. THIS WILL SEND A FRONTAL BOUNDARY THROUGH THE STATE MONDAY NIGHT INTO TUESDAY...BRINGING THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE CWA. SOME TIMING/PLACEMENT DISCREPANCIES WITH THIS SYSTEM BETWEEN THE GFS/EC...BUT TRIED TO GO WITH A GENERAL CONSENSUS BETWEEN THE TWO FOR THE FORECAST. && .AVIATION...15/06Z THUNDERSTORMS HAVE CLEARED NORTHWESTERN HALF OF OUR AREA...WITH LIGHT WINDS AND CLEARING SKIES BEHIND THE FRONT. THE STORMS WILL CONTINUE TO AFFECT KALO AND KDSM FOR THE NEXT HOUR OR SO...AND KOTM FOR A FEW HOURS AFTER THAT PRODUCING PERIODS OF MVFR OR LOWER CONDITIONS. ONCE THE STORMS FINALLY CLEAR KOTM...VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. SECONDARY PUSH AN HOUR OR TWO AFTER SUNRISE WILL BRING WINDS TO 290-310 DEGREES WITH GUSTS THROUGH THE DAY...THEN WINDS WILL DECREASE AGAIN IN THE EVENING. FEW CLOUDS TO SKC ANTICIPATED AFTER FRONT/STORMS CLEAR AREA EARLY THIS MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JH LONG TERM...MJA AVIATION...LEE
Hazardous weather outlook, Jul 14, 8:25 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 825 PM CDT TUE JUL 14 2009 IAZ070>075-081>086-092>097-151100- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 825 PM CDT TUE JUL 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...MAINLY AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER...WITH LARGE HAIL AND HIGH WIND THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE...ESPECIALLY NEAR THE MISSOURI BORDER WHERE TRAINING OF STORMS MAY OCCUR LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS ON THURSDAY. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT. IAZ004>007-015>017-023>027-033>037-044>047-057-058-151100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-SAC-CALHOUN-WEBSTER- HAMILTON-HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE- 825 PM CDT TUE JUL 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT A BROKEN LINE OF THUNDERSTORMS WILL MOVE ACROSS NORTHWESTERN AND NORTHERN IOWA THIS EVENING...MOVING OUT OF THE AREA BY SHORTLY AFTER MIDNIGHT. ISOLATED SEVERE WEATHER IS POSSIBLE...WITH LARGE HAIL AND HIGH WIND THE PRIMARY THREATS. THE POSSIBILITY OF A TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL LEADING TO STREET FLOODING IS ALSO POSSIBLE. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE AREA. PLEASE REFER TO OUR WEB PAGE AT WWW.WEATHER.GOV/DESMOINES FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS ON THURSDAY MORNING. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING INTO EARLY TONIGHT. IAZ028-038-039-048>050-059>062-151100- BREMER-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER- POWESHIEK- 825 PM CDT TUE JUL 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...MAINLY AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER...WITH LARGE HAIL AND HIGH WIND THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE AREA. PLEASE REFER TO OUR WEB PAGE AT WWW.WEATHER.GOV/DESMOINES FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS ON THURSDAY. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT. LEE
In the hours before
Local storm report, Jul 15, 12:16 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1216 AM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HAIL GRIMES 41.66N 93.79W
07/14/2009 E1.00 INCH POLK IA TRAINED SPOTTER
INTERSECTION OF NW OAKTREE LANE AND NW TIMBERLANE
&&
COGILLocal storm report, Jul 15, 12:21 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1221 AM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM HAIL DES MOINES 41.58N 93.62W
07/15/2009 E1.75 INCH POLK IA LAW ENFORCEMENT
INTERSECTION OF 2ND AVE AND EUCLID...IN THE HIGHLAND PARK
AREA.
&&
BFLocal storm report, Jul 15, 12:22 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1222 AM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM HAIL DES MOINES 41.63N 93.57W
07/15/2009 E1.00 INCH POLK IA TRAINED SPOTTER
EAST 25TH AND MANSFIELD ON EAST SIDE DES MOINES.
&&
COGILLocal storm report, Jul 15, 12:32 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1232 AM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL ANKENY 41.72N 93.61W
07/15/2009 M1.75 INCH POLK IA PUBLIC
PUBLIC REPORTS HAIL MEASURED BETWEEN 1.5 AND 1.75 INCHES
ABOUT ONE HALF MILE SOUTH OF DMACC CAMPUS IN ANKENY.
&&
LEELocal storm report, Jul 15, 12:49 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1249 AM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL 6 NE DES MOINES 41.63N 93.53W
07/15/2009 E1.00 INCH POLK IA PUBLIC
PUBLIC REPORTS HAIL UP TO QUARTER SIZE ON THE EAST SIDE
OF DES MOINES NEAR CAPITOL HEIGHTS.
&&
LEELocal storm report, Jul 15, 1:09 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
109 AM CDT WED JUL 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG E BUSSEY 41.21N 92.88W
07/14/2009 MARION IA EMERGENCY MNGR
POWER LINES DOWN EAST OF BUSSEY NEAR THE MAHASKA COUNTY
BORDER.
1210 AM TSTM WND DMG 1 NNW KNOXVILLE AIRPORT 41.32N 93.12W
07/14/2009 MARION IA EMERGENCY MNGR
POWERLINES REPORTED DOWN JUST WEST OF KNOXVILLE.
&&
RDONAVONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:51 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 54 min |
| Jul 14, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago | 42 min |
| Jul 14, 9:20 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 55 min |
| Jul 14, 10:48 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene, Guthrie | 46 min |
| Jul 14, 11:23 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk | 52 min |
| Jul 14, 11:38 PM CDT | Severe Thunderstorm Warning | DMX | Bremer | 22 min |
| Jul 15, 12:00 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Story | 46 min |
| Jul 15, 12:22 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe | 38 min |
| Jul 15, 12:29 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 46 min |
| Jul 15, 1:02 AM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 43 min |
| Jul 15, 2:03 AM CDT | Severe Thunderstorm Warning | DMX | Davis | 42 min |
Nearby
Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.